Alert archive / Michigan / Wind Advisories in 2010

Wind Advisory 1, NWS Grand Rapids, MI

September 3, 20106 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Sep 3, 2010, 10:18 AM EDT for 6 counties in Michigan. It took effect at Sep 3, 2010, 2:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2010, 10:18 AM EDT (14:18 UTC)
In effect from
Sep 3, 2010, 2:00 PM EDT
Expired
Sep 4, 2010, 4:07 AM EDT
In force
14 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
552 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WWUS73 KGRR 031418
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1018 AM EDT FRI SEP 3 2010

MIZ037-043-050-056-064-071-032230-
/O.NEW.KGRR.WI.Y.0001.100903T1800Z-100904T1800Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
1018 AM EDT FRI SEP 3 2010

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM
EDT SATURDAY. 

HAZARDOUS WEATHER...

 * WEST WINDS GUSTING TO 45 MPH.  

 * STARTING BY MID AFTERNOON. CONTINUING TONIGHT. 

 * WINDS DIMINISHING BY SATURDAY AFTERNOON. 

IMPACTS...

 * TREE LIMBS AND WIRES MAY COME DOWN.

 * DRIVING OF HIGH PROFILE VEHICLES DIFFICULT.

 * YARD ITEMS COULD BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MEADE
3 follow-up statements
041 
WWUS73 KGRR 032017
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
417 PM EDT FRI SEP 3 2010

MIZ037-043-050-056-064-071-040430-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-100904T1800Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
417 PM EDT FRI SEP 3 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY...

HAZARDOUS WEATHER...

 * WEST WINDS GUSTING TO 45 MPH TONIGHT INTO EARLY SATURDAY.

 * WINDS DIMINISHING BY SATURDAY AFTERNOON.

IMPACTS...

 * TREE LIMBS AND WIRES MAY COME DOWN.

 * DRIVING OF HIGH PROFILE VEHICLES DIFFICULT.

 * YARD ITEMS COULD BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR 
   GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS 
   STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
   PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MEADE
784 
WWUS73 KGRR 040224
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1024 PM EDT FRI SEP 3 2010

MIZ037-043-050-056-064-071-041030-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-100904T1800Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
1024 PM EDT FRI SEP 3 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY...

HAZARDOUS WEATHER...

 * WEST WINDS GUSTING TO 50 MPH TONIGHT INTO EARLY SATURDAY.

 * WINDS DIMINISHING BY SATURDAY AFTERNOON.

IMPACTS...

 * TREE LIMBS AND WIRES MAY COME DOWN.

 * DRIVING OF HIGH PROFILE VEHICLES DIFFICULT.

 * YARD ITEMS COULD BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR 
   GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS 
   STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
   PROFILE VEHICLES. USE EXTRA CAUTION. 

&&

$$

JK
526 
WWUS73 KGRR 040807
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
407 AM EDT SAT SEP 4 2010

MIZ037-043-050-056-064-071-040915-
/O.CAN.KGRR.WI.Y.0001.000000T0000Z-100904T1800Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
407 AM EDT SAT SEP 4 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

HAZARDOUS WEATHER...

 * WIND GUSTS OF 30 TO 35 MPH WILL CONTINUE TODAY.

 * THIS NO LONGER MEETS ADVISORY CRITERIA AND THE RISK TO LIFE AND
   PROPERTY WILL NO LONGER EXIST. THEREFORE THE ADVISORY HAS BEEN CANCELED.

IMPACTS...

 * WIND GUSTS OF 50 MPH OCCURRED FRIDAY AFTERNOON PRODUCING
   SCATTERED DAMAGE TO TREES. ISOLATED POWER OUTAGES ALSO OCCURRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$

JK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Sep 3, 7:50 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Sep 3, 7:50 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
750 AM EDT FRI SEP 3 2010

LATEST UPDATE...AVIATION...

.SYNOPSIS...(350 AM EDT FRI SEP 3 2010)
A COOL CANADIAN AIRMASS WILL PICK UP MOISTURE FROM THE GREAT LAKES
AS IT TRACKS THROUGH THE REGION TODAY AND SATURDAY.  THIS WILL LEAD
TO UNSETTLED WEATHER...GUSTY WINDS AND LOWER THAN NORMAL
TEMPERATURES.  A DRIER AIRMASS ARRIVES FOR SUNDAY...WITH NEAR
SEASONABLE TEMPERATURES.  LABOR DAY AT THIS POINT LOOKS DRY...BUT A
FAST MOVING WAVE OF LOW PRESSURE WILL BE NEARING FROM THE WEST WHICH
WILL NEED TO BE MONITORED FOR THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS.

&&

.SHORT TERM...(350 AM EDT FRI SEP 3 2010)
(TODAY THROUGH SUNDAY)
THE MAIN CONCERN DEALS WITH THE POTENTIAL FOR A WIND ADVISORY AND
THE COVERAGE OF THE RAIN SHOWERS LATER TODAY INTO TONIGHT.

THE DEEPENING LOW PRESSURE SYSTEM OVER LAKE SUPERIOR WILL CREATE A
TIGHT PRESSURE GRADIENT HERE IN SOUTHWEST LOWER MICHIGAN TODAY INTO
SATURDAY.  MODELS VARY WITH THE 925 MB WINDS SHOWING VALUES IN THE
30 TO 40 KNOT RANGE.  AS COLDER AIR MOVES IN FROM THE
NORTHWEST...MIXING HEIGHTS WILL INCREASE.  THE GREATEST MIXING WILL
BE ALONG THE LAKESHORE AND THAT IS WHERE GUSTS MAY APPROACH 40
KNOTS.  NOT CONFIDENT ENOUGH TO GO WITH A WIND ADVISORY AS GUIDANCE
WINDS ARE WELL UNDER CRITERIA...BUT THERE CERTAINLY IS AN ELEVATED
RISK.

AS FOR THE RAIN...I DID INCREASE THE AREA OF LIKELY POPS TONIGHT.
IN ADDITION I MENTIONED LIKELY POPS FOR THE AREA MAINLY NORTH OF
MUSKEGON LATE THIS AFTERNOON.  WRAP AROUND MOISTURE ARRIVES THEN
WITH THE -10 DEG C ISOTHERM SATURATED.  SOUNDINGS ALSO SHOW SOME
DECENT LOW LEVEL CAP.  MY THOUGHTS ARE THE WE WILL END UP WITH MORE
RAIN THAN ANY OF THE MODELS ARE SHOWING.  I DID INCREASE THE QPF FOR
LATE THIS AFTERNOON THROUGH TONIGHT.

&&

.LONG TERM...(350 AM EDT FRI SEP 3 2010)
(SUNDAY NIGHT THROUGH THURSDAY)
MAIN CONCERNS ARE PRECIPITATION CHANCES FOR LABOR DAY.

NAM NOW HAS SHOWERS AND THUNDERSTORMS FOR LABOR DAY.  GFS AND HIGH
RES EURO KEEP IT DRY.  WILL MAINTAIN A DRY FORECAST FOR MONDAY.
CONSIDERABLE DIFFERENCES EXISTS WITH THE LOCATION AND STRENGTH OF
THE LOW LEVEL JET THAT ARRIVES MONDAY OR MONDAY NIGHT.  THIS SYSTEM
CERTAINLY BEAR MONITORING AS RATHER STEEP LAPSE RATES AND THE
POTENTIAL FOR A STRONGER LOW LEVEL JET COULD LEAD TO ORGANIZED
CONVECTION.  WILL HOLD ONTO THE SHOWERS AND THUNDERSTORMS FOR MONDAY
NIGHT.

&&

.AVIATION...(750 AM SEP 3 2010)
DRY SLOT BEHIND THE COLD FRONT WILL ALLOW FOR SOME CLEARING THIS
MORNING...BUT THIS EVENING AS MOISTURE WRAPS AROUND THE LOW PRESSURE
SYSTEM...MVFR CLOUDS WILL PREVAIL.  SOME SHOWERS EXPECTED AS
WELL...AND A SMALL RISK FOR IFR DOES EXIST.

&&

.MARINE...(350 AM EDT FRI SEP 3 2010)
CERTAINLY A HAZARDOUS PERIOD EXPECTED ON THE LAKE TODAY INTO
SATURDAY.  FIRST BIG COLD AIR ADVECTION EVENT FEATURING GALES IS
EXPECTED.  GIVEN THE VERY WARM LAKE TEMPERATURES WAVES WILL BUILD
CONSIDERABLY TODAY INTO TONIGHT.  WITH WINDS NEARLY PERPENDICULAR TO
THE LAKESHORE BIGGER WAVES WILL REACH LAKESHORE AREAS.

DESPITE THE CHILLY AIR OVER THE LAKE... WATERSPOUTS APPEAR UNLIKELY.
WHILE IT CAN/T BE COMPLETELY RULED OUT... THE WATERSPOUT STUDY AND
NOMOGRAM DEVELOPED BY WADE SZILAGYI OF ENVIRONMENT CANADA INDICATES
850 MB WIND SPEEDS SHOULD BE LESS THAN 35 KNOTS FOR SPOUTS. THAT IS
NOT PROGGED TO OCCUR UNTIL AFTER 18Z SATURDAY... AT WHICH TIME THE
DEEPER MOISTURE AND BETTER INSTABILITY SHOULD BE LIFTING OUT.

&&

.HYDROLOGY...(350 AM EDT FRI SEP 3 2010)
QPF LIKELY TO BE HIGHER THAN THE MODELS FOR LATER TODAY INTO
SATURDAY AS THE WRAP AROUND MOISTURE MOVES IN.  THE MAIN REASON FOR
THIS WILL BE THE ADDED MOISTURE FROM THE LAKES.  WOULD NOT BE
SURPRISED TO SEE SOME HALF INCH AMOUNTS SHOW UP.  THIS SHOULD NOT
IMPACT THE RIVERS VERY MUCH.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....NONE.
LM....SMALL CRAFT ADVISORY THROUGH 2 PM FRIDAY FOR ST JOSEPH TO
MANISTEE MI. GALE WARNING IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON FOR ST JOSEPH TO MANISTEE MI.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    MJS
AVIATION:     MJS
MARINE:       MJS
HYDROLOGY:    MJS
Hazardous weather outlook, Sep 3, 5:07 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
507 AM EDT FRI SEP 3 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-040915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
507 AM EDT FRI SEP 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL BE ON THE INCREASE TODAY AND SOME GUSTS UP AROUND 40
MPH ARE POSSIBLE ALONG THE LAKESHORE INTO TONIGHT.

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY SOUTH OF MUSKEGON.
CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE MAIN HAZARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-040915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
507 AM EDT FRI SEP 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH
TONIGHT. GALE FORCE WINDS WILL BUILD THE WAVES TO OVER 8 FEET
DURING THE DAY TODAY.

A HIGH RISK FOR RIP CURRENTS WILL EXIST THROUGH TONIGHT.

A FEW THUNDERSTORMS WILL BE POSSIBLE TONIGHT SOUTH OF MUSKEGON.
CLOUD TO WATER LIGHTNING STRIKES MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE GALE FORCE WINDS AND HIGH RISK FOR RIP CURRENTS WILL EXIST
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS

In the hours before

Local storm report, Sep 3, 4:23 AM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 AM EDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     3 N GREENVILLE          43.22N 85.25W
09/03/2010                   MONTCALM           MI   PUBLIC

            TREES DOWN. TIME ESTIMATED BY RADAR

&&

JK
Local storm report, Sep 3, 4:39 AM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
439 AM EDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     TSTM WND DMG     3 WSW SPARTA            43.15N 85.77W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS.

1225 AM     TSTM WND DMG     4 SW SPARTA             43.12N 85.77W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN BY THUNDERSTORM WINDS.

1227 AM     TSTM WND GST     SSW SPARTA              43.16N 85.71W
09/03/2010  E0.00 MPH        KENT               MI   LAW ENFORCEMENT

            THUNDERSTORM WINDS BLEW DOWN SOME POWER LINES.

1228 AM     TSTM WND DMG     1 ESE SPARTA            43.15N 85.68W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            TREES HAVE BEEN BLOWN DOWN BY STRONG THUNDERSTORM WINDS.

1229 AM     TSTM WND DMG     2 E SPARTA              43.16N 85.67W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            STRONG WINDS BLEW SOME TREES DOWN.

1235 AM     TSTM WND DMG     5 S ROCKFORD            43.05N 85.57W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            UTILITY WIRES WERE BLOWN DOWN BY THUNDERSTORM WINDS

&&

JK
Local storm report, Sep 3, 4:41 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
441 AM EDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     TSTM WND GST     S BIG SABLE POINT       44.05N 86.51W
09/02/2010  M39.00 MPH       MASON              MI   MESONET

1024 PM     TSTM WND GST     SW BIG SABLE POINT      44.06N 86.51W
09/02/2010  M49.00 MPH       MASON              MI   OFFICIAL NWS OBS

1058 PM     HEAVY RAIN       3 NNW HESPERIA          43.61N 86.06W
09/02/2010  M0.70 INCH       OCEANA             MI   PUBLIC

            THE SITE ACCUMULATED 0.50 INCHES IN 30 MINUTES.

1151 PM     TSTM WND DMG     5 WNW HOLLAND           42.80N 86.20W
09/02/2010                   OTTAWA             MI   BROADCAST MEDIA

            SEVERAL TREE REPORTED DOWN AROUND LAKEWOOD BLVD AND 168
            AVE.

1152 PM     TSTM WND GST     5 WNW HOLLAND           42.80N 86.21W
09/02/2010  M42.00 MPH       OTTAWA             MI   BROADCAST MEDIA

1152 PM     TSTM WND DMG     PORT SHELDON            42.90N 86.20W
09/02/2010                   OTTAWA             MI   BROADCAST MEDIA

            SEVERAL TREES REPORTED DOWN AROUND PORT SHELDON.

1153 PM     TSTM WND DMG     2 NW HOLLAND            42.80N 86.14W
09/02/2010                   OTTAWA             MI   BROADCAST MEDIA

            TREE REPORTED DOWN ON HOUSE.

1154 PM     TSTM WND GST     1 N HOLLAND             42.79N 86.11W
09/02/2010  M55.00 MPH       OTTAWA             MI   BROADCAST MEDIA

1201 AM     TSTM WND GST     5 W HOLLAND             42.78N 86.21W
09/03/2010  M65.00 MPH       OTTAWA             MI   MESONET

1201 AM     TSTM WND GST     3 S HOLLAND             42.74N 86.10W
09/03/2010  M52.00 MPH       ALLEGAN            MI   ASOS

1210 AM     TSTM WND DMG     2 SE HAMILTON           42.65N 85.98W
09/03/2010                   ALLEGAN            MI   BROADCAST MEDIA

            NUMEROUS TREES REPORTED DOWN. DAMAGE TO MOBILE HOMES FROM
            FALLEN TREES ALSO REPORTED.

1215 AM     HEAVY RAIN       W ALLENDALE             42.97N 85.95W
09/03/2010  M0.50 INCH       OTTAWA             MI   TRAINED SPOTTER

            THIS SITE RECORDED 0.50 INCHES IN A QUARTER HOUR.

1224 AM     TSTM WND DMG     3 WSW SPARTA            43.15N 85.77W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS.

1225 AM     TSTM WND DMG     4 SW SPARTA             43.12N 85.77W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN BY THUNDERSTORM WINDS.

1227 AM     TSTM WND GST     SSW SPARTA              43.16N 85.71W
09/03/2010  E0.00 MPH        KENT               MI   LAW ENFORCEMENT

            THUNDERSTORM WINDS BLEW DOWN SOME POWER LINES.

1228 AM     TSTM WND DMG     1 ESE SPARTA            43.15N 85.68W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            TREES HAVE BEEN BLOWN DOWN BY STRONG THUNDERSTORM WINDS.

1229 AM     TSTM WND DMG     2 E SPARTA              43.16N 85.67W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            STRONG WINDS BLEW SOME TREES DOWN.

1235 AM     TSTM WND DMG     5 S ROCKFORD            43.05N 85.57W
09/03/2010                   KENT               MI   LAW ENFORCEMENT

            UTILITY WIRES WERE BLOWN DOWN BY THUNDERSTORM WINDS

1244 AM     TSTM WND GST     3 SSW CASCADE           42.88N 85.52W
09/03/2010  M40.00 MPH       KENT               MI   ASOS

1245 AM     TSTM WND GST     4 NE HOLLAND            42.83N 86.07W
09/03/2010  M39.00 MPH       OTTAWA             MI   TRAINED SPOTTER

1256 AM     TSTM WND DMG     3 N GREENVILLE          43.22N 85.25W
09/03/2010                   MONTCALM           MI   PUBLIC

            TREES DOWN. TIME ESTIMATED BY RADAR

0110 AM     TSTM WND GST     1 W SOUTH HAVEN         42.40N 86.29W
09/03/2010  M55.00 MPH       VAN BUREN          MI   MESONET

&&

JK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:54 PM EDTSpecial Marine WarningGRR96 min
Sep 2, 9:35 PM EDTSpecial Weather StatementGRRMason, Muskegon, Oceana55 min
Sep 2, 10:29 PM EDTSpecial Weather StatementGRRLake61 min
Sep 2, 11:25 PM EDTSpecial Marine WarningGRR45 min
Sep 2, 11:28 PM EDTSpecial Weather StatementGRROttawa62 min
Sep 2, 11:32 PM EDTSpecial Weather StatementGRRClare, Newaygo, Osceola58 min
Sep 2, 11:39 PM EDTSpecial Marine WarningGRR36 min
Sep 2, 11:55 PM EDTSevere Thunderstorm WarningGRRMuskegon, Ottawa35 min
Sep 3, 12:17 AM EDTSevere Thunderstorm WarningGRRKent, Montcalm, Ottawa28 min
Sep 3, 12:25 AM EDTSevere Thunderstorm WarningGRRAllegan, Ionia, Kent, Ottawa35 min
Sep 3, 12:41 AM EDTSevere Thunderstorm WarningGRRBarry, Ionia, Kent, Mecosta, Montcalm34 min
Sep 3, 1:17 AM EDTSpecial Weather StatementGRRClinton, Eaton, Gratiot, Ingham, Ionia, Isabella and 1 more58 min
Sep 3, 2:22 AM EDTSpecial Weather StatementGRRIngham, Jackson53 min

Nearby

Wind Advisories in Michigan, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.